Ask a doctor

I Had Juvederm and Hyaluronidase and Still Suffering from Fluid Retention?

June 2011 I had juvederm. Nurse injected mostly above my lip so when it settled I had a long puffy philtrum. I think the weight of the product is pushing it down. And I would get fluid rentention too kinda like im swollen so I had hyalase a month later then several times after that. I am now 10 months the apperance of my mouth area has improved 40% and I still get fluid retention that looks terrible. Can it still be juvederm after I had hyalase? It should be all gone? what else can this be?

Doctor Answers (1)

Filler in philtrum

+1

Sometimes fillers last longer than the average and this may be the case for you. An exam in person would be helpful.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.